Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Why did I get periods with severe abdominal pain making me unable to walk ?

I have been on my period since 4/7/11. One night it stopped next morning I had sharp abdominal paid. Severe. I couldn t even walk with out crying and trust me I can handle pain well. The my side started going numb and tingly every so often. I m 20 female, I have asthma , aniexity. No medications. And life has been the same
Asked On : Sun, 24 Apr 2011
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear Friend,
Welcome to HealthcareMagic Forum.

You may be suffering from menorhhagia, which is quite common

If it is unbearable, better consult and have antispasmodiacs

Contact me for more information or guidance

Wish you Good Reproductive & Sexual Health
With Warm Regards,

Dr. A CHAKRAVARTHY MBBS; MBA; (MHSc Reproductive & Sexual Medicine)

Consultant, Sexual Medicine / Sexologist, TRIVANDRUM, KERALA
+91 – 944 77 050 77 / 94471 55 0 77 / 99 464 2 55 77
President, International Association of Sexual Medicine /
Answered: Sun, 24 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor